# SDR ASOA2014013109831

- Difficulty date: January 5, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,587 hours, 17,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1EA OVERSIZED HOLE IN WING SKIN AND ONE FREEZE PLUG ON LT SIDE.  COMPLIED WITH REO 670-57-21-658, REV (P1).  MAJOR REPAIR.
